Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On indecomposable modules over directed algebras

Author: Peter Dräxler
Journal: Proc. Amer. Math. Soc. 112 (1991), 321-327
MSC: Primary 16G60; Secondary 16D60
MathSciNet review: 1062830
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizing a result of Bongartz we show that any nonsimple indecomposable module over a finite-dimensional $ k$-algebra $ A$ is an extension of an indecomposable and a simple module provided $ k$ is a field with more than two elements and $ A$ is representation directed. Our proof is based on fibre sums over simple modules and some known classification results on socle projective modules over peak algebras. In case the global dimension of $ A$ is at most 2 our methods also yield a description of the dimension vectors of the indecomposable $ A$-modules by the roots of the associated quadratic form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16G60, 16D60

Retrieve articles in all journals with MSC: 16G60, 16D60

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society